Artículo

Artículo de Acceso Abierto. Puede ser descargado en su versión final
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

We define H-Galois extensions for k-linear categories and prove the existence of a Grothendieck spectral sequence for Hochschild-Mitchell cohomology related to this situation. This spectral sequence is multiplicative and for a group algebra decomposes as a direct sum indexed by conjugacy classes of the group. We also compute some Hochschild-Mitchell cohomology groups of categories with infinite associated quivers. © 2006 Elsevier Ltd. All rights reserved.

Registro:

Documento: Artículo
Título:Hochschild-Mitchell cohomology and Galois extensions
Autor:Herscovich, E.; Solotar, A.
Filiación:Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Ciudad Universitaria, Pabellon 1, 1428 Buenos Aires, Argentina
Año:2007
Volumen:209
Número:1
Página de inicio:37
Página de fin:55
DOI: http://dx.doi.org/10.1016/j.jpaa.2006.05.012
Handle:http://hdl.handle.net/20.500.12110/paper_00224049_v209_n1_p37_Herscovich
Título revista:Journal of Pure and Applied Algebra
Título revista abreviado:J. Pure Appl. Algebra
ISSN:00224049
CODEN:JPAAA
PDF:https://bibliotecadigital.exactas.uba.ar/download/paper/paper_00224049_v209_n1_p37_Herscovich.pdf
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_00224049_v209_n1_p37_Herscovich

Referencias:

  • Bongartz, K., Gabriel, P., Covering spaces in representation theory (1981) Invent. Math., 65 (3), pp. 331-378
  • Cibils, C., Marcos, E., Skew category, Galois covering and smash product of a category over a ring (2006) Proc. Am. Math. Soc., 134 (1), pp. 39-50. , http://arxiv.org/abs/math.RA/0312214
  • Cibils, C., Redondo, M.J., Cartan-Leray spectral sequence for Galois coverings of categories (2005) J. Algebra, 284, pp. 310-325
  • Cibils, C., Solotar, A., Galois coverings, Morita equivalence and smash extensions of categories over a field (2006) Doc. Math., 11, pp. 143-159. , http://arxiv.org/abs/math.RA/0502308
  • Dowbor, P., Skowronski, A., Galois coverings of representation-infinite algebras (1987) Comment. Math. Helv., 62, pp. 311-337
  • Gabriel, P., The universal cover of a representation-finite algebra (1981) Lect. Notes in Math., 903, pp. 68-105
  • Gatica, A., Redondo, M.J., Hochschild cohomology of incidence algebras as one point extensions (2003) Linear Algebra Appl., 365, pp. 169-181
  • Grothendieck, A., Sur quelques points d'algèbre homologique (1957) Tohoku Math. J., 9, pp. 119-221
  • Keller, B., On the cyclic homology of exact categories (1999) J. Pure Appl. Algebra, 136 (1), pp. 1-56
  • McCarthy, R., The cyclic homology of an exact category (1994) J. Pure Appl. Algebra, 93 (3), pp. 251-296
  • Mitchell, B., (1965) Theory of Categories, , Academic Press Inc
  • Mitchell, B., Rings with several objects (1972) Adv. Math., 8, pp. 1-161
  • Montgomery, S., (1993) CBMS, 82. , AMS
  • Schneider, H.-J., Representation theory of Hopf Galois extensions (1990) Israel J. Math., 72, pp. 196-231
  • Stefan, D., Hochschild cohomology on Hopf Galois extensions (1995) J. Pure Appl. Algebra, 103, pp. 221-233
  • Takeuchi, M., Morita theorems for categories of comodules (1977) J. Fac. Sci. Univ. Tokyo, 24, pp. 1483-1528
  • Ülbrich, K., Vollgraduierte Algebren (1981) Abh. Math. Sem. Univ. Hamburg, 51, pp. 136-148
  • Weibel, C., (1995) Cambridge Studies in Advanced Mathematics, 38. , Cambridge University Press, Cambridge
  • Witherspoon, S., Products in Hochschild cohomology and Grothendieck rings of group crossed products (2004) Adv. Math., 185 (1), pp. 136-158

Citas:

---------- APA ----------
Herscovich, E. & Solotar, A. (2007) . Hochschild-Mitchell cohomology and Galois extensions. Journal of Pure and Applied Algebra, 209(1), 37-55.
http://dx.doi.org/10.1016/j.jpaa.2006.05.012
---------- CHICAGO ----------
Herscovich, E., Solotar, A. "Hochschild-Mitchell cohomology and Galois extensions" . Journal of Pure and Applied Algebra 209, no. 1 (2007) : 37-55.
http://dx.doi.org/10.1016/j.jpaa.2006.05.012
---------- MLA ----------
Herscovich, E., Solotar, A. "Hochschild-Mitchell cohomology and Galois extensions" . Journal of Pure and Applied Algebra, vol. 209, no. 1, 2007, pp. 37-55.
http://dx.doi.org/10.1016/j.jpaa.2006.05.012
---------- VANCOUVER ----------
Herscovich, E., Solotar, A. Hochschild-Mitchell cohomology and Galois extensions. J. Pure Appl. Algebra. 2007;209(1):37-55.
http://dx.doi.org/10.1016/j.jpaa.2006.05.012